# SDR AU981459

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: 2672008029
- Condition: Misinstalled
- Location: Rudder Peddle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT AND COPILOT RUDDER PEDAL PUSH RODS INCORRECTLY INSTALLED.  THE PUSH RODS WERE INSTALLED ON TOP OF THE BELLCRANKS ALLOWING THE PUSH ROD LOCK WIRE TO CONTACT AND SCORE THE CROSSOVER ROD.  A FLEET INVESTIGATION FOUND THE PUSH RODS ON VH-WBQ TO ALSO BE INCORRECTLY INSTALLED.
